It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Macksey. First of all, you are not alone, and I have so many things going on in my body that scare the crap out of me, and am constantly getting tested.

Anyway, the Amytriptoline can give heart palps, and not make you feel very good. I was prescribed that, but I decided not to take it after I read up about it. What I was taking for my anxiety and everything else was Ativan, 1mg, but maybe only have a dosage because I didn't want to get hooked on pills on top of everything else.

The ibruprofen will definitely cause stomach upset. It can burn the lining of the stomach. Believe me, I know. It can cause burning, and if you have a history of ulcers or stomach problems it will definitely cause burning and whatever other awful feelings you are having, and six is alot to take anyway. If you must take them though, eat with the pills, as it is the only way to protect your stomach.

Try taking vitamins. I take vitamin c 1000mg, magnesium 400 mg, calcium w/D, stress ease and fish oil. I am thinking of upping the magnesium though. This does help, for some reason these vitamins make a big difference. It takes a while but they do help. I have had every symptom of anxiety or whatever it is in the past 7 months, turned my life completely inside out, and only now am I getting a bit better. I don't take the ativan anymore, and when I start feeling like I can't relax and get dizzy and light-headed and stuff I take a quarter or half of a Gravol. For my headaches I will take a half of a Tylenol 1 (w/codeine).

Hope this helps, but I can talk to you more through email if you like.





All times are GMT -7. The time now is 01:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!